I have been using proscar tablets(5mg)instead of propecia,quartering the 5mg tablet & taking 1/4 tablet a day.This has worked 4 many years but now it has lost it’s effectivness & I am shedding hair rapidly. I have found many articles on the net were doctors suggest that patients increacse the dose to 2.5 mg to stop shedding & the risk of side efects will rise only slightly. What do u think ? Please respond,I am really depressed. Avodart is not available in Australia & regain liquid burnt my scalp & the foam isn’t available in Australia either.
Thanks in Advance.
You need to speak with your own doctor about this. I can not advise you over the internet. Generally, some people will go into accelerated hair loss in cycles and that may look like Propecia is not as effective, but it probably means that your balding process is more active than before. As far as Avodart (dutasteride), the studies on this medication are not available at this time. Experimental work is presently going on in Korea under the US FDA guidelines that may eventually answer your questions.